MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X40 MM; ORTHOSIS, SPINAL PEDICLE FIXATION

K2M, INC. POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X40 MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number M5111-08540
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient was revised approximately two years and two months post-operatively to address a fractured everest polyaxial screw and a fractured everest mi cannulated polyaxial screw.It was further reported that it is currently unknown if one or both of the screws fractured.This report captures the everest mi cannulated polyaxial screw.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
POLYAXIAL SCREW, CANNULATED; SIZE Ø8.5X40 MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23844029
Report Number3004774118-2025-00219
Device Sequence Number18600853
Product Code MNI
UDI-Device Identifier10888857149496
UDI-Public10888857149496
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM5111-08540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight65 KG